Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: eek. 300mg question?!

Posted by pretty_paints on July 23, 2004, at 5:23:36

In reply to Re: Starting out on Effexor-xr sareny, posted by partlycloudy on July 22, 2004, at 19:12:57

Don't mean to hijack your post sareny but just thought I'd ask a question here since this seems to be where all the Efexor dudes are hanging out :)

Right guys, can any of you shed some light on this? Basically Iv been on 300mg for 6 days now. Now this morning, I forgot to take my tablets, I was about 3 hours late. As I sat there, I realised I felt different so I tried to note the differences before and after taking the tablets. Okay, here goes...

BEFORE taking them, I felt much worse. Had this big black hole type terror that Iv had for ages. BUT (here's the weird bit) I actually found it easier to get out of bed, get downstairs, make some breakfast etc. I even felt a little clearer, and maybe even a bit more 'normal'?

AFTER taking them, I felt GOOD. But it was a kind of fuzzy good-ness. Like, more a feeling of well-being, but much less clear and much slower. I sat for ages on the floor before getting up, and took ages to get myself to do anything. It wasnt like how it was before I started on any medication where the reason I couldnt function coz I was overanalysing everything - it was more just like a BLANK. Just a blank. Its difficult to describe it. I found it more difficult to get myself around and do stuff, a bit on-another-planet!

Okay. So the only things I can think of are

1) Iv only been on this dose for 6 days and you're supposed to give yourself at least 2 weeks arnt you. So maybe its just an initial side-effect that I feel sleepy and a bit out-of-it! (even tho I do feel some of the 'good' stuff).

or

2) Maybe its too sedating. So I dont feel motivated to DO stuff. I just lie on the floor "feeling good". Hmm. I'll just carry on for now since I'm not seeing my pdoc for AGES. I could go see my GP but he wouldnt have a clue about details (his words!). He'd just be like "ah look up at the sky! look at the birds!". Hehe. No, he's okay really, he just doesnt understand the ins and outs of particular AD's.

Its very weird. I kinda just thought, without tablets I'd feel bad and be unmotivated and lethargic, and then WITH them, Id feel GOOD and motivated and clearer!! But obviously that is not the case. Oh its never black and white is it... :(


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pretty_paints thread:368888
URL: http://www.dr-bob.org/babble/20040719/msgs/369274.html